# SDR AU010112

- Difficulty date: January 22, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Dhav DHC6300
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Part number: C6TFM102227
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) VERTICAL STABILISER FORWARD ADAPTER FITTING RIGHT HAND ATTACHMENT LUG CRACKED.
